# SDR P5CA2019060450074

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 77,516 hours, 13,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON UPPER DECK TENSION TIE AREA, FWD CHANNEL, LH BS720 STR L12-L16.( REPAIRED TENSION TIE FWD CHANNEL IAW SRM 53-20-30-2R-2 REPAIR 2. )
